Publications > Artigos em Revistas Internacionais

On the extremes of the max-INAR(1) process for time series of counts

Scotto, Manuel; Gouveia, Sónia

Communications in Statistics - Theory and Methods, 52 (2023), 1136-1154

In this paper we investigate extremal properties connected with the so-called max-INAR process of order one based on the binomial thinning operator, and marginal distribution exhibiting regularly-varying right-tail. In particular, attention is paid to the limiting distribution of the number of exceedances of high levels and the joint limiting law of the maximum and the minimum. Furthermore, we also look at the extremal behavior of the max-INAR process of order one under the assumption that its corresponding thinning parameter is random. Finally, the periodic case is also addressed.